# SDR USAA040197

- Difficulty date: May 8, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Part time: 15,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SEAL PLATE, 1 INCH X .8 INCH X .50 INCH DEEP, CORROSION; LEVEL 2; TASK NR JA-260-53500, BEAM C66, Y1732, Z240.  REMOVED AND REPLACED SCUFF PLATE.
